Prescription Drug Discussion Forums  

Go Back   Prescription Drug Discussion Forums > Medication Discussions > Specific Drug Discussions > Geodon

Notices

Reply
 
Thread Tools Display Modes
  #1  
Old 05-08-2012, 06:04 PM
my2sense my2sense is offline
Junior Member
 
Join Date: May 2012
Posts: 1
Default Geodon - irritable & mean

I was put on Geodon about 2 months ago at 40 mgs a day. I satrted noticing that I was getting a lot more irritable. My Dr insisted on keeping me on it to see if my body will get used to it. I was still irritable. My Dr insisted that this was still the right drug for me and said I was not at therapuetic level so she increased it to 60 mgs. I got irritable and extremely mean! I jump at everything and everybody! I would say mean things and not mena them.. I felt like I was in a bad mood ALL the time and I couldn't shake it. Like I was in another frame of mind. I reported this to my Dr and she refused to take me off. So I weaned back down to 40 mgs for a week then cold turkey form there. It has been 3 days. I feel a little better.. still a little bit of a bad feeling. But I can feel it getting better. Has anyone ever experienced this kind of response formthis drug? I seem to get irratiable on a lot of psych meds. Does anyone else? I am not sure what else to take. My Dr said she has tried everything on me and the Geodon was a last resort.
Reply With Quote
Reply

Bookmarks

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off

Forum Jump


This site is presented as an educational source only. The information on this site is not a substitute for a visit with your doctor or pharmacist. Always talk to your doctor before changing medications or dosage, or if you experience any serious side effects. The information on this site that has been contributed by other visitors should be taken with a grain of salt. This is the Internet and you have no idea if the person who posted any information knows what they are talking about. Use this site to come up with a list of questions to ask your doctor, do not use this site to replace your doctor.

All times are GMT. The time now is 06:08 AM.


Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2018, vBulletin Solutions, Inc.